# SDR UPS00232881

- Difficulty date: June 13, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, OUTBOARD FLAPS VERY SLOW TO RETRACT OUT OF CAE WOULD NOT EXTEND PAST 15 DEGREES AT ROA WITH NORMAL HYD FLAPS OPERATED NORMAL INTO CAE.  A/C DID NOT LAND AT ROA, AIR TURNBACK TO CAE.  REPAIRS IN PROGRESS AT CAE.
